Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anadrol to Androderm
Apr 18, 2003

My doctor has taken me off Anadrol-50 for wasting syndrome, and has started me on the Androderm patch. I was really pleased with the results from the Anadrol. It was very easy to build muscle and maintain energy.

Will I possibly see a diminished amount of muscularity and energy by starting on a 5mg/day Androderm patch? I'm afraid of wasting again.

Response from Mr. Vergel

The amount of testosterone in the patch has been shown not to be high enough to increase lean body mass (LBM), but it may prevent wasting is some patients. Did your doctor get you off Anadrol because of high liver enzymes or because he/she thinks that you have gained enough LBM? Some patients do not like the irritation they may get at the patch's site and may want to switch to a gel like Androgel or Testim, or to twice a month injections of 200 mg each of testosterone cypionate. For more on this subject, go to www.medibolics.com



Previous
Re: Hitting an NRTI Wall?
Next
pushing myself too hard

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement